# SDR AALA202005119006

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 17,758 hours, 6,874 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: AIR RETURNING TO ORD ACCOUNT FUEL ISSUE, RIGHT ENGINE IS NOT FEEDING FUEL. PERFORMED AMM 28-26-00. OPS CHECK NORMAL OF FUEL MAIN TRANSFER SYSTEM. RAN BOTH ENGINES IAW AMM 71-00-00. FED BOTH ENGINES FROM RIGHT MAIN FUEL TANK. OPS CHECK OK.
